Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Am i giving the proper treatment to my 11 months baby for fever ?

My baby is 11 months old.She was having fever 4 days back.Her doctor prescribed paracetamol P-125 and Taxim-o dry syrup.But after a day fever has gone down.So, we dont give Taxim-o.But now she has cough n runny nose.And she is vomiting after having food.Pls.advice.
Asked On : Mon, 7 Mar 2011
Answers:  4 Views:  442
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Homeopath 's  Response
hello.. give her electral powder.. or salt n sugar water .. for her cough u can give he stodal cough syrup.. its a homeoapthic medicine..
to strenghten her immunity u can even consult a homeopath
Answered: Mon, 7 Mar 2011
I find this answer helpful
Pediatrician Dr. Jasbir S Chugh's  Response
Dear Swagatika
Your child has probably a viral infection of nose and throat described by doctors as upper respiratory infection or congestion.As a pediatrician, I shall never advice a higher antibiotic like taxum-o for such mild viral infections. In fact she did not need any antibiotic. Cough and running nose in a viral infection just needs a decongestant syrup as symptomatic treatment, the infection itself is self limiting and abates on its own after 5-7 days. Young children often vomit during such ailments and the cause is gastritis(irritation of stomach). Your pediatrician will give the baby some anti vomiting medicine and it will subside. Give your child lot of fluids and avoid exposure to cold.
Answered: Tue, 10 May 2011
I find this answer helpful
Pediatrician Dr. Suryakanta Baraha's  Response
it seems to be viral infection. generally viral infection not need antibiotic.simple paracetamol and nasal decongestants are helpful. also if you already started the drug antibiotic then complete the course. otherwise chances of resistance is there.consult the pediatrician . he will prescibe you antiemetic drug for vomiting. no need to worry.mantain fluid level.take care
Answered: Tue, 10 May 2011
I find this answer helpful
Homeopath Dr. Arif. K. Kaware's  Response
Probably your baby is having viral fever ;continue paracetamol;but please never stop antibiotics all of a sudden as you did.If the doctor had given a antibiotic you should continue till 5-7 days as advised by your doctor.The may be having vomiting due to still a low grade fever or may be a stomach infection also .Consult your doctor again & he may advise you better .
Answered: Mon, 7 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor